MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS LIFE SUPPORT TM; CATHETER, PERCUTANEOUS

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS LIFE SUPPORT TM; CATHETER, PERCUTANEOUS
Model Number LS96360-025
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the insertion of the bio-medicus life support catheter and introducer, after the product was placed in the intended position, the introducer could not be withdrawn, which was unusual for this product and not previously experienced by the hospital.The surgical procedure was performed following the usual protocol.No pre-use testing was performed due to the emergency of the case.The device was replaced to complete the procedure.The alternative model functioned normally without any complications.It was unknown if there was any complications as a result of the event.
 
Additional Manufacturer Narrative
Medtronic received additional information that the customer required approximately 15 minutes longer than usual to initiate cpb (car diopulmonary bypass), during which the patient experienced a pressure drop.The patient needed to be placed on cpb as soon as possible.After the new femoral replacement, the patient became stable and they started the procedure.After the procedure, the patient was better and already discharged from the hospital.No damage on the cannula had been observed.Device evaluation summary: visual inspection shows no outward signs of any damage.Note: the customer has provided a video showing evidence of the introducer not being able to be removed.The introducer was inserted and removed from the cannula several times with no issues observed.The introducer od was measured using a keyence scope and the cannula id was measured using a pin gage.Introducer od was measured to be 0.281 inches, the specification has the od to be 0.281 +0.005 / -0.003 inches cannula id was measured to be 0.275 inches, the specification has the id to be 0.267 to 0.276 inches reason for return was undetermined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO-MEDICUS LIFE SUPPORT TM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22563742
Report Number9617601-2025-00670
Device Sequence Number14451631
Product Code DQY
UDI-Device Identifier00763000615581
UDI-Public(01)00763000615581(17)271127(10)230162807(20)01
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K201057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS96360-025
Device Catalogue NumberLS96360-025
Device Lot Number230162807
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/26/2025
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight47 KG